# SDR DALA2022120107686

- Difficulty date: November 28, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N313DN
- Make and model: Airbus A321-211
- Aircraft serial: 7381
- Aircraft time: 16,921 hours, 8,181 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Frm 23-24 S42-43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON EXTERNAL SKIN LOC. FR 23 TO FR 24 BTW STR 42 L TO STR 43 AT LOWER FUSELAGE. COMPLIED WITH ER/A 603753-14 REV ORIGINAL. APPROVED DATE 27 NOV 22, MATCHES WITH ALL STEP ON PRI 603753-14 REV 0 AND REV 1. IT ISBEEN VALIDATED. PERFORMED REPAIR INSTRUCTIONS ON EXTERNAL SKIN LOC. FR 23 TO FR 24 BTW STR 42 L TO STR 43L AT LOWER FUSELAGE ASPER ER/A 603753-14 REV ORIGINAL. MEASURES OF REWORK AREA ARE L = 2.981 INCH, W=2.685 INCH TOOL USED DIGITAL CALIPER PN:500-197- 30 SN: A18229578 DUE DATE: 18-OCT-23. REPAIR IS CATEGORY B RECHECK IS REQUIRED AT 60,000 FC, 120,0000 FH AS PER A321 SRM53- 11-11-205-037. RII INSPECTION COMPLETE 0013480 AE185QC JOB COMPLETE ASSOCIATED ER/A 00-603753 ADDED FOR AC 3013. (LP# 2515504)
